# SDR TRAX200701798

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R, SPLICE CORRODED BTW FR 34-35.   STR 17 RT SPLICE BTW FR 34-35 CORROSION REMOVED AS PER SRM 51-21-42  MATERIAL THICKNESS: 0.063  MATERIAL REMOVED: 0.003  WITHIN LIMITS AS PER SRM: 53-61-00 FIG 301.
